MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012538-100
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a calcified external iliac artery lesion.A 10x100 mm absolute pro self expanding stent system (ses) was advanced to the target lesion however the sheath was unable to be retracted and the stent could not be deployed.The ses was removed and another same size absolute pro ses was advanced to the target lesion however the stent was only able to deploy a third of the way.The ses with the stent was removed and the procedure completed using a non-abbott stent.There were no adverse patient effects and there was no clinically significant delay in the procedure.Analysis of the first returned device indicated that the stent implant was exposed 2mm from the distal end of the sheath.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure was able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the anatomy resulted in the noted multiple stent sheath kinks preventing the shaft lumens from moving freely, resulting in the stent deploying only 1/3 of the way, ultimately resulting in the noted mechanical jam and the reported/noted activation/deployment failure.Further manipulation of the compromised device during removal likely resulted in the noted device damages (bent outer member, partial separation of outer member¿stent sheath bond area).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional device referenced in b5 is being filed under a separate medwatch report number.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24899812
Report Number2024168-2026-01579
Device Sequence Number18357664
Product Code NIO
UDI-Device Identifier08717648176319
UDI-Public(01)08717648176319(17)270831(10)4090961
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012538-100
Device Catalogue Number1012538-100
Device Lot Number4090961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: .035 MERIT J WIRE
Patient SexUnknown